# SDR CALA2018021200610

- Difficulty date: February 12, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N75858
- Make and model: Boeing 757324
- Aircraft serial: 32817
- Aircraft time: 44,385 hours, 14,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY DOOR SLIDE EXTERNAL LIGHT INOPERATIVE.  REMOVED AND REPLACED THE LAMP IAW AMM 33-40-00.  OPS CHECKED GOOD.
